Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Black patch of skin. what should I do ?

my daughter has a black patch of skin on the side of her nose my daughter is 13 years old and on the side of her nose right on the crease there seems to be a blackness at first i thought shes wasn t cleaning properly but she has and its still there what should i do
Asked On : Sat, 12 Feb 2011
Answers:  2 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
your problem can be solved by medi .you can give her magishthadi vati 2tab 3time for 1mth.
Answered: Sat, 12 Feb 2011
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Bharat Chawda's  Response
Welcome to Healthcaremagic forum,
It seems to be SEBORRHIEC MELAONOSIS which shows as pigmentation over oil bearing areas of face(nasolabial fold).Try a combination of tretinoin cream and ketoconazole cream at night over the area.Consult a dermatologist for the same if this doesnt help.
take care,
Answered: Sat, 12 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor